# SDR F3LA200200320

- Difficulty date: October 4, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N319FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26301
- Aircraft time: 29,025 hours, 12,774 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION BY SCREW HOLES IN REAR GALLEY FLOOR BEAMS AT BS 986.  FABRICATED AND INSTALLED REPLACEMENT T CAP PER SRM 53-00-01, 53-30-01 AND SOPM 20-41-02.
